# SDR CA020903002

- Difficulty date: August 12, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 9,207 hours
- Engine: Pwa PT6A34
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Fuel Nozzle
- Part number: 301474
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AT TERMINATING A ROUTINE 7 DAYS INSPECTION ON THE AIRCRAFT, THE MECHANIC SPOTTED A ROUND DISCOLOURED 'DOT' ON THE ENGINE CASING, TWO FUEL NOZZLES WERE REMOVED TO INVESTIGATE WITH A BORESCOPE TO CONFIR M APPARENT DAMAGE IN THE FUEL COMBUSTION LINER. ENGINE WAS THEN 'SPLIT' FOR A HSI  THE NOZZLES WERE SENT TO SAE (LAST NOZZLE OVERHAUL DONE BY ANOTHER FIRM) AND THEIR FUEL NOZZLE TEARDOWN INSPECTION REPORT.  CONFIRMED FAILURE OF NR 11 NOZZLE WHICH IN TURN CAUSED DAMAGE TO THE COMBUSTION CHAMBER LINER DECLARED SCRAP.
